Alert archive / Missouri / Flash Flood Warnings in 2014

Flash Flood Warning 9, NWS Kansas City, MO

June 3, 20149 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 3, 2014, 10:45 PM CDT for 9 counties in Missouri. It was in force for 7 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 10:45 PM CDT (03:45 UTC)
Expired
Jun 4, 2014, 5:30 AM CDT
In force
7 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Andrew County, MO, Atchison County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Holt County, MO, Nodaway County, MO, Worth County, MO

The radar

The Omaha radar (KOAX), 156 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 11:15 PM CDTFLASH FLOOD7 Ene Maryville, MO8 OF WATER OVER HWY 46 AND HH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1643 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1643 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1425 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
1.0
Supercell composite
10.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

603 
WGUS53 KEAX 040345
FFWEAX
MOC003-005-063-075-079-081-087-147-227-041030-
/O.NEW.KEAX.FF.W.0009.140604T0345Z-140604T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ATCHISON COUNTY IN NORTHWEST MISSOURI...
  GENTRY COUNTY IN NORTHWEST MISSOURI...
  HOLT COUNTY IN NORTHWEST MISSOURI...
  NODAWAY COUNTY IN NORTHWEST MISSOURI...
  NORTHERN ANDREW COUNTY IN NORTHWEST MISSOURI...
  NORTHWESTERN DEKALB COUNTY IN NORTHWEST MISSOURI...
  NORTHWESTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN HARRISON COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHERN WORTH COUNTY IN NORTHWEST MISSOURI...

* UNTIL 530 AM CDT WEDNESDAY

* AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. DOPPLER RADAR ESTIMATED UPWARDS OF 1 TO 3 INCHES OF   
  RAIN HAS FALLEN IN THE PAST 2 HOURS.  ADDITIONAL THUNDERSTORM      
  ACTIVITY IS EXPECTED THROUGH THE NIGHT AND WILL ONLY LEAD TO       
  ADDITIONAL FLASH FLOODING CONCERNS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALBANY...BETHANY...MARYVILLE...MOUND CITY...STANBERRY...TARKIO...
  BURLINGTON JUNCTION...CRAIG...FAIRFAX...FILLMORE...FOREST CITY...
  GILMAN CITY...HOPKINS...KING CITY...MAITLAND...NEW HAMPTON...
  OREGON...RAVENWOOD...ROCKPORT AND SKIDMORE.


THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 83 AND 101.
  I-29 BETWEEN MILE MARKERS 69 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

&&

LAT...LON 4058 9466 4041 9457 4042 9403 4017 9362
      4014 9384 4014 9422 4004 9422 3997 9527
      4004 9542 4012 9540 4019 9549 4024 9548
      4031 9566 4034 9563 4045 9565 4048 9570
      4054 9566 4056 9568 4052 9576 4059 9576

$$

CDB
2 follow-up statements
152 
WGUS73 KEAX 040559
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 AM CDT WED JUN 4 2014

MOC003-005-063-075-079-081-087-147-227-041030-
/O.CON.KEAX.FF.W.0009.000000T0000Z-140604T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEKALB MO-GENTRY MO-GRUNDY MO-HARRISON MO-HOLT MO-NODAWAY MO-WORTH MO-
ANDREW MO-ATCHISON MO-
1259 AM CDT WED JUN 4 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR ATCHISON...NORTHERN
ANDREW...SOUTHERN WORTH...NODAWAY...HOLT...SOUTHERN HARRISON...
NORTHWESTERN GRUNDY...GENTRY AND NORTHWESTERN DEKALB COUNTIES UNTIL
530 AM CDT...

AT 1257 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY 
HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL AMOUNTS BETWEEN 1 
AND 3 INCHES HAVE BEEN REPORTED...WITH ADDITIONAL RAINFALL THROUGH 
EARLY MORNING OF 1 TO 2 INCHES AS SEVERAL ROUNDS OF THUNDERSTORMS 
MOVE THROUGH. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALBANY...BETHANY...MARYVILLE...MOUND CITY...STANBERRY...TARKIO...
BURLINGTON JUNCTION...CRAIG...FAIRFAX...FILLMORE...FOREST CITY...
GILMAN CITY...HOPKINS...KING CITY...MAITLAND...NEW 
HAMPTON...OREGON...RAVENWOOD...ROCKPORT AND SKIDMORE.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 BETWEEN MILE MARKERS 83 AND 101.
  I-29 BETWEEN MILE MARKERS 69 AND 123.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.

&&

LAT...LON 4058 9466 4041 9457 4042 9403 4017 9362
      4014 9384 4014 9422 4004 9422 3997 9527
      4004 9542 4012 9540 4019 9549 4024 9548
      4031 9566 4034 9563 4045 9565 4048 9570
      4054 9566 4056 9568 4052 9576 4059 9576

$$

DUX
947 
WGUS73 KEAX 041027
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
527 AM CDT WED JUN 4 2014

MOC003-005-063-075-079-081-087-147-227-041042-
/O.EXP.KEAX.FF.W.0009.000000T0000Z-140604T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEKALB MO-GENTRY MO-GRUNDY MO-HARRISON MO-HOLT MO-NODAWAY MO-WORTH MO-
ANDREW MO-ATCHISON MO-
527 AM CDT WED JUN 4 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ATCHISON...NORTHERN
ANDREW...SOUTHERN WORTH...NODAWAY...HOLT...SOUTHERN HARRISON...
NORTHWESTERN GRUNDY...GENTRY AND EXTREME NORTHWESTERN DEKALB COUNTIES
WILL BE ALLOWED TO EXPIRE AT 530 AM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. 
HOWEVER...AN AREAL FLOOD WARNING IS NOW IN EFFECT FOR THE AREA UNTIL 
5PM CDT.  RIVERS...STREAMS...AND CREEKS WILL BE RUNNING AT ELEVATED 
LEVELS...AND SIGNIFICANT PONDING OF WATER WILL BE POSSIBLE IN 
FIELDS. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4058 9466 4041 9457 4042 9403 4017 9362
      4014 9384 4014 9422 4004 9422 3997 9527
      4004 9542 4012 9540 4019 9549 4024 9548
      4031 9566 4034 9563 4045 9565 4048 9570
      4054 9566 4056 9568 4052 9576 4059 9576

$$

DUX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 10:33 PM CDT, 12 minutes earlier.

Area forecast discussion, Jun 3, 10:33 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1033 PM CDT Tue Jun 3 2014

.UPDATE...
Issued at 1029 PM CDT TUE JUN 3 2014

Based on rainfall rates observed with the storms in far northern
Missouri, have opted to expand the flash flood watch to include all
the counties that tornado watch 210 include. This includes the KC
metro. Rainfall rates of two inches per hour, and some higher, will
be likely with the storms that occur late tonight.

UPDATE Issued at 1000 PM CDT TUE JUN 3 2014

Tornado watch 210 has been expanded south from its original coverage
area based on storm motion associated with the activity currently in
southeast Nebraska. The storms are beginning to turn more southeast
as the low level jet begins to veer this evening. Main threat with
the storms is going to be large hail, damaging winds and torrential
rain. Tornadoes can't be ruled out, but they are not the primary
threat at this time.

&&

.SHORT TERM...(This Evening through Thursday Night)
Issued at 430 PM CDT TUE JUN 3 2014

Significant severe episode well underway although the vast majority
of the CWA is dry and will remain so until around sunset when the
upstream MCS/eventual Derecho presses into northern MO. Northern MO
remains under the highest threat for both severe storms as well as
flooding type rainfall. This due to the location of a nearly
stationary front draped across far northern MO and is depicted by
change in character of the cu field and surface obs. Small cluster
of severe storms tracking along the MO/IA border is being enhanced
by strong 0-6km shear of 50-65kts while the 0-1km shear around 20kts
is likely just not strong enough to support for tornadic activity.
However, these values will increase as evening approaches so any
additional storms which form ahead of the approaching MCS will have
a greater chance to spawn tornadoes. A look at the STJ hodograph for
this evening shows why. Impressive as is the MUCAPES of
3000-4000J/kg.

12Z ECMWF and HRRR appear to have best fit of evolution of the large
MCS and backbuilding convection now underway across northern NE.
Current radar trends and HRRR output surge the MCS southeast through
the north central and northeast CWA this evening while the
backbuilding convection over northern NE slides through northwest MO
and northeast KS with possibilities of reaching the KC Metro after
midnight. Current Flash Flood watch over northern MO looks on track.

Convection will finally exit the eastern CWA during the per-dawn
hours of Wednesday morning. A post-frontal cold front will trail and
eventually sweep through the CWA on Wednesday. The cold air
advection will lag allowing favorable mixing of the elevated warm layer
to mix down resulting in another very warm day. Could see highs
around 90 across the far southern CWA. Will keep slight chance PoPs
across this area as peak heating and some convergence along the
front could form isolated convection.

This front is not expected to move too far south of the CWA with the
very moist and unstable airmass poised to the south of the frontal
boundary. Models embed a number of weak shortwave troughs within
moderately strong westerlies crossing the Central Rockies and Central
Plains Wednesday night through Thursday night. In fact this pattern will
continue into the weekend. Elevated convection is the end result as
these shortwaves lift the unstable air above the boundary and
generate scattered convection. Could see a couple additional rounds of
convection. Temperatures will likely be a tad below average as we'll
be under easterly flow from high pressure.

.LONG TERM...(Friday through Tuesday)
Issued at 430 PM CDT TUE JUN 3 2014

A quasi-zonal pattern will remain quite active through the end of
the extended forecast period. A number of shortwave troughs will
translate through the flow and will bring a few chances for heavy
rainfall through the beginning of the weekend. One round of precip will
develop Thursday afternoon and continue into Friday morning. Another
convective complex will develop Friday and continue into Saturday
with the potential for more heavy rainfall as models forecasting
precipitable water values of 1 to over 2 inches across the general region
With the Gulf wide open, do not see any issues with moisture return
during this period, however, exact timing of these systems still
remains in question.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 613 PM CDT TUE JUN 3 2014

Tricky TAF period with ongoing convection across NE, IA, and northern
MO which is progged by the hi-res HRRR model to drop southeastward
across NW Missouri down through east-central Missouri. This convection
appears to be following a warm frontal boundary. Isolated convection
developing near the terminals is currently moving northeastward
towards this front. As the cold pool continues to strengthen along
this warm front, the front may begin to sag southward and allow the
southwest end of the convective complex to near the terminals.
Confidence is low on how far south this complex will extend, thus
will monitor trends of the complex and amend as necessary. For now
have left mention of VCTS for the terminals for isolated activity.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 7 AM CDT Wednesday FOR KSZ025-102>105.

MO...FLASH FLOOD WATCH until 7 AM CDT Wednesday FOR MOZ001>008-
     011>017-020>025-028>030-037.

&&

UPDATE...Cutter
SHORT TERM...MJ
LONG TERM...PMM
AVIATION...PMM
Hazardous weather outlook, Jun 3, 6:57 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
657 PM CDT TUE JUN 3 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-050000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
657 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NEBRASKA...IOWA...AND
MISSOURI THIS EVENING. ONE OR MORE THUNDERSTORM COMPLEXES WILL BE
POSSIBLE OVERNIGHT WITH THE HIGHEST SEVERE WEATHER RISK ALONG AND
NORTH OF THE HIGHWAY 36 CORRIDOR. WIDESPREAD DAMAGING WINDS AND LARGE
HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORM COMPLEXES...AS WELL AS A
FEW ISOLATED TORNADOES.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SEVERAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH
SATURDAY NIGHT. SOME STORMS COULD BE STRONG TO SEVERE. HEAVY RAINFALL
AND FLOODING ARE ALSO POSSIBLE.

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Jun 3, 9:48 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
948 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     N LA PLATA              40.03N 92.49W
06/03/2014  E70 MPH          MACON              MO   EMERGENCY MNGR

            HEAVY TREE DAMAGE ALSO REPORTED

&&

ABAILEY
Local storm report, Jun 3, 9:50 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
950 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TSTM WND GST     KIRKSVILLE              40.20N 92.58W
06/03/2014  M79 MPH          ADAIR              MO   TRAINED SPOTTER

&&

ABAILEY
Local storm report, Jun 3, 10:33 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1033 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      2 S LANCASTER           40.49N 92.53W
06/03/2014                   SCHUYLER           MO   DEPT OF HIGHWAYS

            STATE ROUTE U CLOSED DUE TO FLOODING

&&

ABAILEY
Local storm report, Jun 3, 10:37 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1037 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             SKIDMORE                40.29N 95.08W
06/03/2014  M2.75 INCH       NODAWAY            MO   EMERGENCY MNGR

            ALSO POWER OUTAGES WIDESPREAD IN THE COUNTY, MULTIPLE
            TREES DOWN, AND WIDESPREAD FLASH FLOODING.

&&

CUTTER
Local storm report, Jun 3, 10:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1040 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     FLASH FLOOD      MARYVILLE               40.34N 94.87W
06/03/2014                   NODAWAY            MO   EMERGENCY MNGR

            NUMEROUS ROADS IN THE COUNTY EXPERIENCING RAPID FLOWING
            WATER ISSUES.

&&

CUTTER
Local storm report, Jun 3, 10:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1045 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     TSTM WND DMG     1 W GRAHAM              40.20N 95.06W
06/03/2014                   NODAWAY            MO   AIRPLANE PILOT

            POWER LINES DOWN OVER ROUTE A

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:26 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer, Putnam, Sullivan49 min
Jun 3, 8:04 PM CDTFlash Flood WarningEAXMercer, Putnam, Sullivan12 hr
Jun 3, 8:11 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan49 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningEAXAtchison43 min
Jun 3, 8:51 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan54 min
Jun 3, 9:00 PM CDTFlash Flood WarningEAXAdair, Grundy, Harrison, Mercer, Sullivan11 hr
Jun 3, 9:20 PM CDTFlash Flood WarningEAXAdair, Putnam, Schuyler10 hr
Jun 3, 9:23 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, Gentry, Holt, Nodaway, Worth37 min
Jun 3, 9:27 PM CDTSevere Thunderstorm WarningEAXAdair, Macon48 min
Jun 3, 9:58 PM CDTSevere Thunderstorm WarningEAXAndrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more62 min
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler47 hr
Jun 3, 10:01 PM CDTRiver Flood WarningEAXChariton, Macon4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXLinn, Livingston4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXCarroll, Chariton4 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAndrew, Buchanan5 days
Jun 3, 10:01 PM CDTRiver Flood WarningEAXAtchison, Holt55 hr
Jun 3, 10:01 PM CDTRiver Flood WarningEAXGrundy, Livingston51 hr
Jun 3, 10:06 PM CDTRiver Flood WarningEAXBuchanan3 days
Jun 3, 10:34 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Mercer, Worth56 min
Jun 3, 10:50 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry, Holt, Nodaway55 min
Jun 3, 11:03 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte57 min
Jun 3, 11:11 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Clinton, DeKalb, Holt6 hr
Jun 3, 11:27 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer48 min
Jun 3, 11:29 PM CDTAreal Flood AdvisoryEAXCaldwell, Daviess, Grundy, Harrison, Livingston6 hr
Jun 3, 11:37 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 2 more38 min
Jun 3, 11:40 PM CDTTornado WarningEAXDaviess, DeKalb25 min
Jun 3, 11:56 PM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Carroll, Clay, Clinton, Platte and 1 more64 min
Jun 4, 12:01 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte29 min
Jun 4, 12:11 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Daviess, Grundy, Linn and 2 more49 min
Jun 4, 12:15 AM CDTFlash Flood WarningEAXAndrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 4 more4 hr
Jun 4, 12:27 AM CDTFlash Flood WarningEAXHarrison, Mercer6 hr
Jun 4, 12:49 AM CDTAreal Flood AdvisoryEAXCaldwell, Clay, Clinton, Platte, Ray6 hr
Jun 4, 12:51 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway36 hr
Jun 4, 12:54 AM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Linn, Livingston, Macon and 1 more66 min
Jun 4, 12:59 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Jackson, Lafayette and 2 more46 min
Jun 4, 1:08 AM CDTAreal Flood AdvisoryEAXAdair, Carroll, Chariton, Howard, Linn, Livingston and 4 more6 hr
Jun 4, 1:31 AM CDTFlash Flood WarningEAXCaldwell, Carroll, Chariton, Clay, Clinton, Lafayette and 4 more6 hr
Jun 4, 1:33 AM CDTSevere Thunderstorm WarningEAXMacon27 min
Jun 4, 1:41 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Howard, Saline49 min
Jun 4, 1:54 AM CDTSpecial Weather StatementEAXRay51 min
Jun 4, 2:07 AM CDTAreal Flood AdvisoryEAXCarroll, Cooper, Howard, Lafayette, Saline6 hr
Jun 4, 2:17 AM CDTSpecial Weather StatementEAXJackson, Ray43 min
Jun 4, 2:24 AM CDTSpecial Weather StatementEAXSaline51 min
Jun 4, 2:35 AM CDTSevere Thunderstorm WarningEAXCass, Jackson, Johnson, Lafayette, Ray40 min
Jun 4, 2:47 AM CDTFlash Flood WarningEAXCarroll, Chariton, Cooper, Howard, Lafayette, Randolph and 1 more5 hr
Jun 4, 3:04 AM CDTRiver Flood WarningEAXClay, Ray31 hr
Jun 4, 3:11 AM CDTSpecial Weather StatementEAXCass, Henry, Johnson, Pettis49 min
Jun 4, 3:44 AM CDTRiver Flood WarningEAXAndrew, Nodaway36 hr
Jun 4, 3:56 AM CDTSpecial Weather StatementEAXBates34 min
Jun 4, 4:53 AM CDTAreal Flood WarningEAXAndrew, Atchison, Buchanan, Clinton, DeKalb, Gentry and 3 more12 hr
Jun 4, 5:04 AM CDTAreal Flood WarningEAXAdair, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more12 hr
Jun 4, 5:13 AM CDTAreal Flood WarningEAXBuchanan, Caldwell, Carroll, Clay, Clinton, Lafayette and 3 more12 hr
Jun 4, 5:34 AM CDTRiver Flood WarningEAXRay39 hr
Jun 4, 6:39 AM CDTRiver Flood WarningEAXAndrew, Buchanan49 hr
Jun 4, 8:55 AM CDTRiver Flood WarningEAXCarroll40 hr
Jun 4, 9:28 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 4, 9:28 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXBuchanan, Platte3 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXClay, Jackson, Ray4 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline9 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXChariton, Howard, Saline5 days
Jun 4, 10:19 AM CDTRiver Flood WarningEAXCooper, Howard5 days
Jun 4, 3:27 PM CDTRiver Flood WarningEAXDaviess, Gentry29 hr
Jun 4, 3:57 PM CDTRiver Flood WarningEAXDaviess, Livingston39 hr
Jun 4, 4:44 PM CDTAreal Flood WarningEAXAdair, Daviess, Grundy, Harrison, Linn, Livingston and 5 more24 hr

Nearby

Flash Flood Warnings in Missouri, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.